Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and "the squigglies"

Posted by Paul on August 14, 1999, at 15:54:16

In reply to Re: Effexor and "the squigglies", posted by Racer on August 3, 1999, at 23:22:54

> I feel a little like that, too, but I kind of enjoy it. Not really, but it fits in well enough with what I do, so I can't complain too much. Well, look at it this way: for me, Effexor was part of a life saving combination, so anything short of growing new arms is bearable.
> On the other hand, it's just about killed my appetite, so we're getting different side effects. The squigglies, as you call it, seem to go away for me after a week or so. Maybe that will happen to you too.
> Good luck.

Have you read about pindolol-a beta blocker on psych. tips. It might help, or inderal. I'm having the same probs. as Racer no appetie on Effexor and profound fatigue. I'm gonna maybe try asking doc to add a little Remeron to boost appetite. Hope this helps. Paul




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paul thread:9568